# SDR 2001FA0000593

- Difficulty date: November 21, 2001
- Submitted: December 7, 2001
- Operation: General aviation
- Aircraft: N9979C
- Make and model: Cessna R182
- Aircraft serial: R18200495
- Engine: Lyc O540*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, 1.25 INCHES IN LENGTH, EMANATING FROM BOLT HOLE.
